# SDR P5CA2024061300013

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 68,747 hours, 7,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EMERGENCY LIGHT CAME ON WHEN WE BLOCKED IN( RECYCLED EMERGENCY LIGHT CB L1 TEST SW & L1 EMERG SW. RECONNECTED R1 EMERGENCY LIGHT BATT, THEN EMERGENCY LIGHTS OPERATION TEST OK PER AMM 33-51-00 )
